Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Behnke-Stein theorem for analytic spaces

Author: Alessandro Silva
Journal: Trans. Amer. Math. Soc. 199 (1974), 317-326
MSC: Primary 32E15
Addendum: Trans. Amer. Math. Soc. 212 (1975), 417-418.
MathSciNet review: 0367286
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of $ q$-Runge pair is extended to reduced complex analytic spaces. A necessary and sufficient condition for a pair of $ n$-dimensional analytic spaces to be an $ n$-Runge pair is proved and it is shown that this result extends a Behnke-Stein theorem when $ n = 1$. A topological property of $ q$-Runge pairs of spaces is also proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E15

Retrieve articles in all journals with MSC: 32E15

Additional Information

Keywords: $ q$-Runge pairs, cohomologically $ q$-complete analytic spaces, Hausdorff cohomology, dualizing complex and derived functors
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society